Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On meromorphic functions commuting with elements of a function group


Author: John Roderick Smart
Journal: Proc. Amer. Math. Soc. 33 (1972), 343-348
MSC: Primary 30A58
MathSciNet review: 0293086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of whether there always exist meromorphic functions commuting with all substitutions of a function group is solved in the affirmative.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A58

Retrieve articles in all journals with MSC: 30A58


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0293086-1
Keywords: Automorphic form, Fuchsian group, Kleinen group, Weierstrass zeta function, modular group, Dedekind eta function
Article copyright: © Copyright 1972 American Mathematical Society